Asian Journal of Mathematics

Volume 11 (2007)

Number 3

Local Geometry of Planar Analytic Morphisms

Pages: 373 – 426

DOI: http://dx.doi.org/10.4310/AJM.2007.v11.n3.a3

Author

Eduardo Casas-Alvero

Abstract

The effect of analytic morphisms on plane curve singularities, via direct and inverse images, is studied in terms of certain objects attached to the morphism, its jacobian, trunk and tangent map among them.

Keywords

Analytic map; Analytic morphism; Plane curve singularity; Jacobian; Trunk

2010 Mathematics Subject Classification

14B05, 32S10, 32S15

Full Text (PDF format)